Not Menstruation After Complete Hormone Therapy?
, The last 3 months I have been on hormone therapy because my period is very irregular, sometimes many sometimes also not menstruation. I cyclo drug therapy. During therapy, my period was routine and normal every 2/3. But after I released the medicine, this month I haven’t had a period until now. is that normal? Do I have to go to therapy again?
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
There are several possible forms of menstrual disorders that cause menstruation to be irregular, including:
Metroragia (menstrual bleeding at irregular intervals)
Menometroragia (increased volume or duration of menstrual bleeding and accompanied by irregular distance between menstruation)
Hypermenorrhoea / menorrhagia (heavy menstrual bleeding (> 80 mL blood) and / or length [7 days] but the distance between menstruals remains normal)
Menstrual disorders can be caused by problems in the reproductive organs (uterus, cervix, fallopian tubes / tubes, ovaries) or by other factors outside the reproductive system (hormonal disorders, side effects of drugs, blood clotting disorders, stress).
We encourage you to re-consult with your obstetrician and gynecologist who treats you. The doctor will return to history, physical examination, and (if necessary) supporting examinations such as obstetric ultrasound to evaluate your condition after treatment. If there are indications, it is likely that the doctor will re-plan therapy with the regimen or dosage regimen used.
As a recommendation at home, you can do the following simple steps:
Consumption of balanced nutritious food regularly
Get enough rest
Maintain body weight within the normal range
Physical exercise or regular exercise
To enrich insight, you can read articles about menstrual disorders. Such is our explanation. Hopefully always healthy. May be useful.